MAUDE Adverse Event Report: YSIO MAX; STATIONARY X-RAY SYSTEM

YSIO MAX; STATIONARY X-RAY SYSTEM
Model Number 10762470
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens is conducting a through investigation of the reported incident.The maximum allowable weight on the stretch grip is 25kg.This information is stated in the operator manual and on the corresponding label of the stretch grip itself.A supplemental report will be submitted if additional information becomes available.Internal id# (b)(4).
 
Event or Problem Description
Siemens became aware of an incident that occurred on the ysio max unit.The stretch bar for the bucky wall stand broke off and fell onto the patient's head.The extent of patient's injuries has not yet been provided to siemens.The patient was taken to the emergency room following the incident.Additional information regarding the incident has been requested by siemens.
 
Additional Manufacturer Narrative
The issue was investigated in detail.The investigation of the returned stretch grip showed that the spring for engaging the securing bolt had slid over the fixing washer, thus, the locking position was not reached.In the operator manual (xpb7-030.620.01.01.02; chapter: general safety information; page 19 and chapter: functional and safety check; page 7) it is described that the user must check the accessory before every use.It must be ensured that the stretch grip is in the locking position (chapter: accessories and auxiliary devices; page: 39).If the position is not reached, red marks are visible to help user identify an issue of the dislocated spring on the stretch grip before use.The use of a defective stretch grip is not allowed.A newer version of the stretch grip, where the washer was exchanged for a bigger one, is available as of may 2020.The described issue was resolved at the concerned customer site by siemens local service technician by replacing the affected stretch grip.It was confirmed by the service technician that the newer version of a stretch grip with a bigger washer was installed.The spare part consumption of the concerned part (material number 10150546) shows values that are below the defined threshold.No general problem is known.Furthermore, it was ensured that only stretch grips of the new version are available on stock.

Brand Name
YSIO MAX
Common Device Name
STATIONARY X-RAY SYSTEM
MDR Report Key11728286
Report Number3004977335-2021-77697
Device Sequence Number3830885
Product Code KPR
UDI-Device Identifier04056869004273
UDI-Public04056869004273
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10762470
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date09/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;